ePharmacy logo
 
$0.00
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 24 Pack
  Product ID: 115980

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 24 Pack

Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 24 Pack

Product ID: 115980
$8.99
$1.00 Off RRP!
Don't Pay RRP: $9.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 48 Value Pack
Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 48 Value Pack
Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 48 Value Pack
Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 48 Value Pack
Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 48 Value Pack

General Information

Nurofen Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. No water needed - just melts in your mouth.

Nurofen Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. Our next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you're out and about.

 

For the temporary relief of pain and/or inflammation associated with:

·         Headache

·         Migraine headache

·         Tension headache

·         Muscular pian

·         Cold & flu symptoms

·         Period pain

·         Dental pain

·         Sinus pain

·         Back pain

·         Arthritic pain

·         Reduces fever

Boxed Contents: 24 Meltlets (Orally disintegrating tablets)

Size: 24 Pack

KEY FEATURES

• Pain relief wherever, whenever you need it.
• No water needed - just melts in your mouth.
• Starts to melt in your mouth quickly
• Berry Burst flavour
• Suitable for use on headaches, muscular pain, period pain, back pain and other types of pain

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use if:
- You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines
- During the last 3 months of pregnancy

Unless a doctor has told you to, do not use:
- For more than 3 days at a time
- If you have asthma
- If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
- If you are trying to become pregnant or during the first 6 months of pregnancy
- In children suffering from chickenpox (varicella)
- In children suffering from dehydration through diarrhoea and/or vomiting
- If you are taking other medication regularly
- If you are aged 65 years or over
- In children under 12 years of age

Stop use and see your doctor immediately if:
- You have an allergic reaction

Advisory statements:
Contains sucralose

Other information:
Do not use if the blister foil is broken on first opening.

Ingredients

Active Ingredients: Ibuprofen 200mg

Contains: Contains sucralose

Directions

Place meltlet on the tongue, allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew. Adults and children from 12 years: Take 1 to 2 meltlets initially, then 1 to 2 meltlets every 4 to 6 hours as necessary (maximum 6 meltlets in 24 hours). Do not use in children under 12 years old except on doctor's advice.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;